# SDR A6WA202208208291

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: 601R3152719
- Part serial: NSA
- Condition: Corroded
- Location: Cabin
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS333- FS349 STGR21L HAS CORROSION ****AIRCRAFT REMOVED FROM SERVICE **** REPLACED INTERCOSTAL BETWEEN FS333- FS349 STGR21L
